# SDR FDEA200911274271

- Difficulty date: November 27, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 51,743 hours, 31,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545772
- Condition: Corroded
- Location: Bs 720a
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT- SKIN CORRODED AROUND DOME NUT AT BS 720A AFT SIDE OF FRAME, OTBD   OF STRINGER 28R.  CUT-OUT TWO DAMAGED AREA OF SKIN, FABRICATED REPAIR DOUBLER, STRUCTURAL FILLER AND FABRICATED 3 FILLER, INSTALLED REPAIR WASHERS, STRUCTURAL FILLER, DOUBLER AND FILLERS IAW SRM 53-30-3 FIG 5, REV 101 AND SRM 51-30-2.
